# SDR SWAA2022123086373

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,364 hours, 37,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT 12CBA & 14CBA INOPERATIVE.   R & R THE BATTERY PACK M1670 IAW AMM 33-51-06. OPS CHECKED GOOD.
